Search Discussions

Main Content

  • vwerby
    Hi,  
    Had my first infusion a week about Monday.  Fine for 2 days then down for the cournt.  Upper Respitory Infection.  Just sick and very tired.  I thought I was getting better but no such luck.  I am looking to see whether anyone has experienced this?  Is it normal?  Does it go away? 

    Please let me know if you have had the same problem.  My 2nd infusion is a week from today.  
    History:
    57yo
    diagnosed 1/2001
    copaxone daily for 17 long years never missing an injection
    very healthy despite ms
    very physically active

    Thank you, I really want this to work.
  • Dav3o
    Hi vwerby, I have been on this for a safety trail for 1.5 years and getting 3rd infusion Jan 3 after MRI/Blood work. For me, I have never had what your mentioning. Mine have all been great minus the steroids, but worse things in life. Also never herd those symptoms as side effects, so hopefully just coincidence. It does impact immune system so you always have that. Sounds like they are ramping you onto full dose also. First drug for me to actually slow the progress, so hope it continues well. I also hope your talking with the Dr. About it as it is s new drug, but lots to learn about it I guess. Let us know how it goes!! Hope it helps, -Dave
  • sharon-peer
    Hi vwerby 
    I hope the second infusion goes better for you.  My daughter had her first and second half infusions in November and so far, so good.  Doesn't really feel any different, but no major side effects either.  Her veins aren't great and they had to stick a few times.    I looked on the Ocrevus website and under the "resources" section and they do give a number to their "nurse navigators".  You might try calling them if you're not getting satisfactory answers from your doctor.  Good luck and let us know how it goes!
    Sharon